Facebook Instagram Twitter RSS Feed Back to top on side

Oscillation behaviour of solutions for a class of a discrete nonlinear fractional-order derivatives

In: Tatra Mountains Mathematical Publications, vol. 79, no. 2
George E. Chatzarakis - George M. Selvam - Rajendran Janagaraj - George N. Miliaras

Details:

Year, pages: 2021, 101 - 118
Language: eng
Keywords:
oscillation, Riemann-Liouville fractional derivatives, difference equations
Article type: Mathematics
Document type: scientific paper
About article:
Based on the generalized Riccati transformation technique and some inequality, we study some oscillation behaviour of solutions for a class of a discrete nonlinear fractional-order derivative equation \begin{gather*} Δ[γ(\ell) [α(\ell) +β(\ell)Δμ u(\ell)]η] +φ(\ell)f[G(\ell)]=0, \ell\in N\ell0+1-μ, where \ell0 ≥ 0,   G(\ell) = ∑\limitsj=\ell0\ell-1+μ (\ell-j-1)(-μ)u(j) \end{gather*} and $Δμ$ is the Riemann-Liouville (R-L) difference operator of the derivative of order $μ$, $0 ≤ μ ≤ 1$ and $η$ is a quotient of odd positive integers. Illustrative examples are given to show the validity of the theoretical results.
How to cite:
ISO 690:
Chatzarakis, G., Selvam, G., Janagaraj, R., Miliaras, G. 2021. Oscillation behaviour of solutions for a class of a discrete nonlinear fractional-order derivatives. In Tatra Mountains Mathematical Publications, vol. 79, no.2, pp. 101-118. 1210-3195. DOI: https://doi.org/10.2478/tmmp-2021-0022

APA:
Chatzarakis, G., Selvam, G., Janagaraj, R., Miliaras, G. (2021). Oscillation behaviour of solutions for a class of a discrete nonlinear fractional-order derivatives. Tatra Mountains Mathematical Publications, 79(2), 101-118. 1210-3195. DOI: https://doi.org/10.2478/tmmp-2021-0022
About edition:
Publisher: Mathematical Institute, Slovak Academy of Sciences, Bratislava
Published: 20. 12. 2021
Rights:
https://creativecommons.org/licenses/by-nc-nd/4.0/